# SDR SWAA2024090534148

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 57,820 hours, 34,804 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG MIDDLE DOOR CRACKED AT LWR FWD CUTOUT.<[01] OK TO CONTINUE SERVICE PER AUTH# 212644. REMOVED R/H MLG CTR & INNER DOOR. I.A.W. AMM 32-13-11
